Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem  
A generalized Siu's lemma 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2017, 卷号: 24, 期号: 6, 页码: 1897-1913
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30